PaganSpace.net The Social Network for the Occult Community

All Beliefs are Welcome Here!

Hey people!
sorry I havent been on in a good couple of months now, busy busy lol.
I was wondering if anyone had experience with Seroquel?
I've just started it about a week ago, and basically about half an hour after I take it I'm out cold.
Basically I'm just looking for anyone else's experiences.
Thanks,
Silver Wolf xx

Views: 43

Replies to This Discussion

Thanks. What happens is I take it, then about half an hour later I'm basically knocked out. I'm on 200mg which is getting upped soon to 250mg. The psychiatrists aren't really sure for exact what I have but I am psychotic apparently.
Thanks for both your input.
xx
Hi, just an update, moved up to 300mg a day now xx
I myself have been on serequel off and on for years.I have found that it makes my dreams more vivid and more realistic.Which I have found out is a side effect as well.It sure does knock you out to.I so can relate to the high dosage issue too they use to have me on 800mg 2x a day which made me a zoombie.
Wow that's a lot!
Thanks for your help xx
Hello people, just an update. Now given up on Seroquel, it made me a zombie! Have just started Aripiprazole.
So far only side effects are nausea, and little dizzy.
Anyone elses experiences?

RSS

© 2019 PaganSpace.net       Powered by

Badges | Privacy Policy  |  Report an Issue  |  Terms of Service